# SDR UALA2009032400876

- Difficulty date: March 23, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 25,066 hours, 10,844 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT HYD LINES THRU TRAILING EDGE WING SKIN ARE LOOSE, ATTACH FASTENERS WEARING INTO SKIN DOUBLER.  WORK ACP ON SMB W-U M9110Q.
